Short-run rigidities and long-run adjustments in a computable general equilibrium model of income distribution and development
G. Michel and
Journal of Development Economics, 1983, vol. 13, issue 1-2, 21-43
References: Add references at CitEc
Citations View citations in EconPapers (7) Track citations by RSS feed
Downloads: (external link)
Full text for ScienceDirect subscribers only
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
Persistent link: https://EconPapers.repec.org/RePEc:eee:deveco:v:13:y:1983:i:1-2:p:21-43
Access Statistics for this article
Journal of Development Economics is currently edited by M. R. Rosenzweig
More articles in Journal of Development Economics from Elsevier
Bibliographic data for series maintained by Dana Niculescu ().